Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Wellbutrin and Neuropathy
Feb 7, 2003

I am on Kaletra, epivir and Tenofavir. For depression I also take prozac 30mg a day and now just added wellbutrin at one (100mg) per day. This is to counter the anti-sexual side affects of Prozac. I feel strange and not sure if I am noticing something like neuropathy in my feet. Is this crazy? I have never had it before but know many friends who have. Is it possible that the Wellbutrin can cause neuropathy? If so I want to stop immediately. thanks.

Response from Dr. Horwath

Neuropathy is not a side effect reported with Wellbutrin use. This does not mean that it's impossible, but it's also possible that you may be developing neuropathy due to another cause, such as HIV. The most common HIV-associated peripheral neuropathy presents as a numbness, tingling, burning, or painful sensation on the bottom of the feet, especially when walking or weight-bearing. You may want to consult your doctor for a neurologic exam and opinion.



Previous
Blood Brain Barrier and Viramune
Next
anxiety disorders and antiretrovirals

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement